# SDR 2008FA0000321

- Difficulty date: April 25, 2008
- Submitted: May 7, 2008
- Operation: General aviation
- Aircraft: N692M
- Make and model: Beech E-90
- Aircraft serial: LW228
- Aircraft time: 8,812 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 00011001316
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,812 hours
- Component: Main Spar, Beech
- Component part number: 0001100122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK EMANATES FROM THE 5TH RIVET OUTBOARD OF THE LOWER FORWARD WING BOLT FITTING, (4TH RIVET FROM END OF SPAR CAP)IN THE REAR ROW OF RIVETS, & EXTENDS TO THE TRAILING EDGE OF CAP. THE A/C PASSED 2-400 HR WING SIRM INSPECTIONS. THE CRACK WAS DETECTED AT THE CURRENT 400 HR INTERVAL WING SIRM INSPECTION. NOTE:BEECH HAS REDUCED INTERVAL FOR EDDY CURRENT INSPECTION ITEM OF SPAR CAP TO 200 HRS DUE TO RECURRENCE OF THIS PROBLEM. REF 8110-4 FOR N776DC FOR SIMILAR DETAILS. A/C IS ON USFS CONTRACT.
